• question-icon

    What are the signs and symptoms of orthostatic hypotension?

default
Posted on Mon, 7 Aug 2017 in General Health
Question: Starting this past Friday morning ... when I went to get up ... I got real dizzy and had to lay back down ... then very, very slowly start to sit up. This reoccurred this morning and again this afternoon. This has never, ever happen to me before! What do I do?
Other than what I am asking you ... I feel great and have lots of energy! For example I've walked 6-miles, went grocery shopping, and clean the house! All with NO Issues!!!
doctor
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer:
What are your blood pressure measures?

Detailed Answer:
Hi and thanks for contacting us at healthcare magic.

Your symptoms are suggestive of orthostatic hypotension. This happens when the blood pressure drops suddenly after moving from a sitting or lying position to an upright position. This is often common in hot temperatures when we don't drink enough fluids. I will suggest you transition slowly when changing positions, drink much water and monitor your temperature. Follow up with me if this persists.

I hope this guides and helps. I wish you well. Feel free to follow up with me if need be.
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Chobufo Ditah 1 hour later
Dr. Chobufo Thank You very much!
doctor
Answered by Dr. Chobufo Ditah 3 hours later
Brief Answer:
Keep me updated!

Detailed Answer:
Hi,

Thanks for your kind words. Keep me updated about this.

Thanks
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Chobufo Ditah

General & Family Physician

Practicing since :2009

Answered : 6252 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Orthostatic hypotension

doctor1 MD

Im sitting in front of my computer and had a sudden dizzy spell with slight nausea. I suffer from hpertension - have been on medication for a...

doctor1 MD

Hey, I m a 37 year old male on blood pressure meds, BP stays consistantly now around 130 s over 80 s. Recently having numbness in my left leg only,...

doctor1 MD

My husband blood pressure, gets very high in the mornings. He also experiences light headiness & dizziness throughout the day. He is on Lisinopril...

doctor1 MD

I think I have orthostatic hypotension but I am not sure. When I stand up I get the normal dizziness but my vision also fades to black for a few...

doctor1 MD

Hi, I've been having a drop in BP when I go from sitting to standing and I feel like I'm on an elevator and very lightheaded when I stand up ....

doctor1 MD

3rd time this week that this has happened. Comes on fast. I’m fine and then I’m white as a ghost,shaky, nauseous,and feel faint

doctor1 MD

yes my husband is on three blood pressure medicines and his dr. refuses to know that he is losing weight and feels dizzy and light headness should...

Get personalised answers from verified doctor in minutes across 80+ specialties

156 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Chobufo Ditah
  • Q - CT scan showed cancer tumor inside liver. Swollen abdomen, little...

  • Q - Shaved around private parts and around base of penis. Bumps are like...

  • Q - Having blood pressure. Taking Sandoz Fenofibrate. Should I go for higher...

  • Q - Severe anal itching and rashes on buttocks. Suggest medication

  • Q - Stomach upset, gas and bloating. What could this be?

  • Q - Can I contract HIV through blowjob?

  • Q - Having swollen testicles. Could this be a sign of cancer?

  • Q - Had rectal prolapse surgery. Should I be concerned of having irregular...

  • Q - What causes numbness in toe?

  • Q - Is Hydrazine sulfate effective for cancer patients suffering from cachexia?

backtotop2